# SDR 2007FA0000760

- Difficulty date: July 16, 2007
- Submitted: September 4, 2007
- Operation: General aviation
- Aircraft: N796
- Make and model: Found FBA-2C1
- Aircraft serial: 50
- Engine: Lyc IO540L1A5
- Engine time: 660 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Cracked
- Location: Oil Sump
- Part time: 600 hours
- Component: Engine Oil Sump, Lyc
- Component part number: 77517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL SUMP BAFFLE CONTACTED BOTTOM OF OIL SUMP CRACKING BAFFLE SUPPORT ATTACH POINTS AND SHEARING RIVETS ATTACHING BAFFLE CENTER REINFORCEMENT.  SHEARED RIVET LODGED IN OIL PRESSURE RELIEF VALVE CAUSING LOSS OF OIL PRESSURE.  ENGINE REMOVED FOR OVERHAUL.
